# SDR CA040909006

- Difficulty date: June 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,960 hours
- Engine: Allsn 250C30S
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB1562101
- Condition: Spalled
- Location: M/R Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 3 YEAR INSPECTION OF THE MAIN ROTOR SWASHPLATE DUPLEX BEARING AME DISCOVERED ONE OF THE BALLS TO BE SEVERELY SPALLED, BEARING WAS REPLACED AND A/C RETURNED TO SERVICE.  SUBSEQUENTLY THE OUTER RACE WAS CUT OPEN REVEALING NO OTHER DAMAGE TO EITHER THE INNER OR OUTER RACES.
